# SDR SCNA98046

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 222558
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, A FORWARD THREE FOOT SECTION OF FLOOR TRACK LIGHTING AT THE FORWARD GALLEY WAS FOUND TO BE INOPERATIVE.  REPAIRED A BROKEN WIRE AND THE EMERGENCY FLOOR TRACK LIGHTING OPERATIONALLY CHECKS NORMAL.
